MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that an incorrect sequence started for template acquisition in cmm.
 
Additional Manufacturer Narrative
The customer reported that an incorrect sequence started for template acquisition in cmm.An investigation was attempted by conducting an evaluation of the product and the reported information.Several attempts were made to collect the logs that contain the data required to investigate the reported problem, but it was not possible to retrieve the logs required from the time period of the incident.The issue could not be reproduced and it was not possible to determine if a malfunction occurred with the product.The customer has not experienced this issue since.Elekta will continue to monitor the market for re-occurrences of this issue.If this issue does re-occur the data may lead to being able to reproduce the problem and a root cause may then be identified.This is not a safety issue as this occurs before the beam is on and the incorrect imaging would be evident to the user (through failure/crashes and also visual cues).

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawely, west sussex RH10 -9BL
MDR Report Key19948786
Report Number3015232217-2024-00025
Device Sequence Number7602449
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.1.3
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown